# SDR DALA2023062205055

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING RBL11 STA Y=157 AT CPAX CABIN. SUMMARY OF NRC 00214: CORROSION LEVEL 2. FLOOR FITTING RBL11 STA Y=157 AT CPAX CABIN WAS REPLACED AND INSTALLED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2827439)
